MathSciNet Relay Station
MathSciNet bibliographic data
MR676050 13F20 (10C02 13B25 18F25)
Gerstein, Larry J. A remark on the quadratic analogue of the Quillen-Suslin theorem. J. Reine Angew. Math. 337 (1982), 166–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement